Facebook Pixel

Took plan b after unprotected sex but I started having vaginal bleeding after 5 days.

By January 4, 2012 - 10:40am
Rate This


My name is Samantha and I'm 17. I had unprotected sex with my boyfriend 3 days after I finished my period. Two hours after the sex I went to zellers and bought plan b. I took the pills together about half an hour after. 5 days later, being yesterda, I woke up and went to the washroom and saw blood when I wiped. The blood wasnt heavy but it want light. It would only show when I went to the washroom. Today I woke up with blood in my panties and when I went to the washroom I bled so much globby blood that I didn't want to get up.

Can you please Tell me what's going on? I'm really scared and the other comments on this site didn't help me.


Add a Comment1 Comments

HERWriter Guide

Hi Samantha

Thanks for your post!

I'm not sure how other posts didn't help you, we have answered this question several hundred times - you can find all you need to know here: http://www.empowher.com/community/ask/i-got-my-period-after-taking-plan-...

Bleeding in a common side effect of Plan B. It doesn't mean you are not pregnant or are pregnant, it's a side effect due to the hormonal surge of the medication.Your next period may be irregular as a result. If you are concerned, you can take a pregnancy test about 3 weeks after you had unprotected sex for an accurate answer.

Always read the side effects listed on your medication - that will help to ease your mind. And check out the Plan B website that will answer all your questions!



January 4, 2012 - 11:41am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.